# SDR AALA2020083189015

- Difficulty date: August 27, 2020
- Submitted: August 31, 2020
- Operation: Air carrier
- Aircraft: N151AN
- Make and model: Airbus A321-231
- Aircraft serial: 6840
- Aircraft time: 14,935 hours, 5,747 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 321431
- Condition: No Test
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: BATTERY PACK 15WL FAILED EMERGENCY POWER SUPPLY UNIT TEST PER PS CHECK JOB CARD. REPLACED BATTERY OF THE EMERGENCY POWER SUPPLY UNIT AT POSITION 15WL AS PER AMM 33-51-38.
